|Colorful Happiness in a Hat|
|Full Frontal Fun|
My Facebook Friends Say...
On Facebook I asked people about their experiences with weight and medications. So many people responded!! (Much of my social life entails Facebook - in fact, almost all my socializing has been online since my disabilities rendered me housebound.) The horror, the horror... all kinds of prescriptions cause weight gain, not just psychiatric meds. A whole lot of people explained and complained they have a hard time controlling their weight, let alone losing the extra pounds. Yet it is so easy to get fat fast! And without over-eating...
Wouldn't it be nice if your weight was up to you alone, you and your will-power? Well, the people on Facebook wrote basically that you can diet and exercise like crazy and the weight will either stabilize or you'll keep gaining: Medications. The prescriptions you take will mess up your metabolism. And I am not happy about this!! Overweight - 165 lbs. - is no fun, my clothes do not fit, this doesn't feel like "MY" body. Normally 140 lbs. at 5'5", I used to have an hourglass figure and was never exactly "skinny". So what? Time to grow up and deal with it, I'll just be plump and pleased to meet you!